# SDR CA110126001

- Difficulty date: January 26, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 6,693 hours
- Engine: Pwa R985AN14B
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: C2W711
- Condition: Corroded
- Location: Lws 93
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAJOR REPAIR TO THE LT WING THE AME FOUND THE STRINGER TO BE CORRODED AT STA 93, STRINGER WAS REPLACED.
